MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 GLIDEPATH; DIALYSIS CATHETER

C.R. BARD, INC. (BASD) -3006260740 GLIDEPATH; DIALYSIS CATHETER
Catalog Number 5343190
Medical Device Problem Codes Loss of or Failure to Bond (1068); Expulsion (2933)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025 a patient underwent a dialysis catheter placement by using glidepath.During the procedure, the cuff allegedly slipped off while manipulating the position.It was further reported that it was repositioned with fluoroscopy and noticed that the catheter was moving but the cuff remained in place.The procedure was completed using another device.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.However, photo was provided for review.The investigation of the reported event is currently underway.Section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: the physical device was not returned for evaluation, one photo was provided for review.The photo shows a glidepath catheter placed into a plastic bag.The device is bloody.No anomalies noted.Therefore, the investigation is inconclusive for the reported loss of or failure to bond issues as exact circumstances of the reported event cannot be verified from photo.A definitive root cause could not be determined based upon the provided information.It is unknown whether patient and/or procedural issues contributed to the reported event.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required g3, h6 (component, method, result, conclusion).Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
GLIDEPATH
Common Device Name
DIALYSIS CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key22882331
Report Number3006260740-2025-06168
Device Sequence Number8861125
Product Code MSD
UDI-Device Identifier00801741187391
UDI-Public(01)00801741187391(17)260930(10)REJZ2126
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K211410
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Catalogue Number5343190
Device Lot NumberREJZ2126
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2025
Supplement Date Received by Manufacturer11/25/2025
Initial Report FDA Received Date08/25/2025
Supplement Report FDA Received Date11/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown